Lancaster EPrints

Application of the parametric bootstrap to models that incorporate a singular value decomposition.

Milan, L. and Whittaker, J. C. (1995) Application of the parametric bootstrap to models that incorporate a singular value decomposition. Journal of the Royal Statistical Society - Series C: Applied Statistics, 44 (1). pp. 31-49.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of the Royal Statistical Society - Series C: Applied Statistics
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 19585
Deposited By: ep_ss_importer
Deposited On: 13 Nov 2008 12:37
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:32
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19585

Actions (login required)

View Item